# SDR AALA202106039008

- Difficulty date: May 31, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,789 hours, 34,961 cycles
- Engine: Cfmint CFM565B1
- Engine time: 22,807 hours, 11,140 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: RP19802
- Part serial: YC527398
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 22,811 hours, 11,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE STALL AT FL340 AFTER LEVEL OFF. ACCOMPLISHED QRH PROCEDURE AND ALL SYSTEMS NORMAL AND FLIGHT CONTINUED DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED T12 (AALA202106039008) AND T25 (AALA202106079025) SENSORS PER TSM 73-21-20-000-002A & 73-21-40-400-001-A ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS AND RETURNED THE AIRCRAFT BACK TO SERVICE.
